# SDR C2XA02CL053

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 4920 · APU Core Engine
- Part: Check Valve
- Part number: 164161100
- Condition: Sticking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3157 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AND CABIN AFTER APU START.MAINTENANCE INSPECTED AND STRAIGHTENED A KINKED DRAIN HOSE AND REPLACED THE COMBUSTOR DRAIN CHECK VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
